On the ideal convergence of sequences of Świątkowski functions

Tomasz Natkaniec , Piotr Szuca

Abstract

For any Borel idealIthe class of I-limits of sequences of ́Swiątkowski functions is described. In particular, we characterize Borel ideals I for which classes of ideal and ordinary limits of sequences of ́Swiątkowski functions coincide. We consider also ideal limits of sequences of functions possessing the ́Swiątkowski property related to some density-type topologies. Moreover, an alternative characterization of ordinary limits of sequences of ́Swiątkowski functions is given.
Author Tomasz Natkaniec (FMPI / IM)
Tomasz Natkaniec,,
- Institute of Mathematics
, Piotr Szuca (FMPI / IM)
Piotr Szuca,,
- Institute of Mathematics
Journal seriesEuropean Journal of Mathematics, ISSN 2199-675X, e-ISSN 2199-6768, (0 pkt)
Issue year2019
Vol5
No1
Pages155-167
Publication size in sheets0.6
Keywords in Englishpointwise convergence, Świątkowski function, strong Świątkowski function, pointwise discontinuous function, ideal convergence, ideal, ω-+-diagonalizable filter, weakly Ramsey filter
ASJC Classification2600 General Mathematics
DOIDOI:10.1007/s40879-018-0259-4
URL https://link.springer.com/content/pdf/10.1007%2Fs40879-018-0259-4.pdf
Languageen angielski
Score (nominal)5
ScoreMinisterial score = 5.0, 24-07-2019, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2016 = 0.227
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back